Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: LEEP 3 weeks ago, still bleeding
|mommy2boys - Fri Feb 16, 2007 10:53 am||
I had a LEEP 3 weeks ago, the frist few days afterward I had normal discharge. Then I got my period, i didn't have pads so I used tampons til I got the other, period was normal, but the since then I've been spotting. I saw my doctor this past tuesday and he said everything looked normal. Then I had a pinkish discharge for the last two days. This morning it looks as if I"ve gotten my period again! Is this normal? How much longer is this going to go on?! If this matters, I've had 3 colopscopies in the past 2 years have never had this reaction from those procedures.
|Dr. Leigh Anderson - Fri Feb 16, 2007 11:32 am||
A LEEP is more invasive than a colopscopy, as this procedures actually cuts and removes tissue through the surface of your cervix.
After the LEEP you should not: For at least 4 weeks
Have sexual intercourse unless otherwise specified as long as recommended by your physician
Lift heavy objects
Take tub baths--take showers only to prevent infection
Thank You and Good Luck
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.